# SDR SWAA2020081708017

- Difficulty date: August 12, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 16,338 hours, 7,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SLIDE GIRT TOO LONG; NEEDS REINSTALLED. / REPLACED L-2 DOOR SLIDE GIRT PER TASK CARD 725-61-08AMT 117477INSP P44 43511
